# SDR DALA1103676303

- Difficulty date: January 16, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 91,710 hours, 11,965 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Overheated
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO NR 4 ENG EDP OVERHEAT.  THE EDP WAS PUT ON MEL OUT.  THE FLIGHT CREWS SHUTDOWN THE NR 4 ENGINE DUE TO THE HYD TEMP CONTINUING TO RISE ON THE NR 4 HYD SYS.  MX INSPECTED THE CASE DRAIN FILTERS WITH NO FINDINGS.  THE EDP, CASE DRAIN FILTERS, AND TEMP SENSOR WERE REPLACED.  THE ENG WAS RUN FOR AN HR WITH NO FURTHER PROBLEMS.
